Impact of censoring on sample variances in a bivariate normal model

Linder, R. S., Nagaraja, H. N. . Journal of Statistical Planning and Inference 2003. 114 (1--2) :145-160

Locate this article in:

Bibtex

@article{CIS-237311,
  Author = {Linder, R. S. and Nagaraja, H. N.},
  Title = {Impact of censoring on sample variances in a bivariate normal model},
  Journal = {Journal of Statistical Planning and Inference},
  Volume = {114},
  Number = {1--2},
  Year = {2003},
  Pages = {145--160},
  Keywords = {Goodness-of-fit, Gamma distribution, Maximum likelihood, Type II censoring, Percentile, Concomitants of order statistics, Moment matching, single and symmetric censoring}
}

Similar articles